Search Results

There are 9182 results for: content related to: Wall properties and heat transfer analysis of the peristaltic motion in a power-law fluid

  1. Automatic consistency integrations for the stress update of J2 elastoplastic rate constitutive equations with combined hardening

    International Journal for Numerical Methods in Engineering

    Volume 98, Issue 8, 25 May 2014, Pages: 590–611, Zheng-Nan Yin and Heng Xiao

    Version of Record online : 3 MAR 2014, DOI: 10.1002/nme.4647

  2. A unified inference procedure for a class of measures to assess improvement in risk prediction systems with survival data

    Statistics in Medicine

    Volume 32, Issue 14, 30 June 2013, Pages: 2430–2442, Hajime Uno, Lu Tian, Tianxi Cai, Isaac S. Kohane and L.J. Wei

    Version of Record online : 5 OCT 2012, DOI: 10.1002/sim.5647

  3. The general analytical and numerical solution for the modified KdV equation with convergence analysis

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 8, 30 May 2013, Pages: 896–907, D. Rostamy and F. Zabihi

    Version of Record online : 23 JUL 2012, DOI: 10.1002/mma.2647

  4. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  5. Local moving least square-one-dimensional integrated radial basis function networks technique for incompressible viscous flows

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 11, 20 December 2012, Pages: 1443–1474, D. Ngo-Cong, N. Mai-Duy, W. Karunasena and T. Tran-Cong

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3640

  6. An efficient discontinuous Galerkin method for aeroacoustic propagation

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 9, 30 July 2012, Pages: 1473–1495, R. Della Ratta Rinaldi, A. Iob and R. Arina

    Version of Record online : 28 JUL 2011, DOI: 10.1002/fld.2647

  7. Discrete-time H −  ∕ H ∞  sensor fault detection observer design for nonlinear systems with parameter uncertainty

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 3, February 2015, Pages: 339–361, S. Aouaouda, M. Chadli, P. Shi and H.R. Karimi

    Version of Record online : 24 OCT 2013, DOI: 10.1002/rnc.3089

  8. Transforming the Model T: random effects meta-analysis with stable weights

    Statistics in Medicine

    Volume 32, Issue 11, 20 May 2013, Pages: 1842–1864, Michael J. Malloy, Luke A. Prendergast and Robert G. Staudte

    Version of Record online : 23 OCT 2012, DOI: 10.1002/sim.5666

  9. Analysis of high-order finite elements for convected wave propagation

    International Journal for Numerical Methods in Engineering

    Volume 96, Issue 11, 14 December 2013, Pages: 665–688, Hadrien Bériot, Gwénaël Gabard and Emmanuel Perrey-Debain

    Version of Record online : 29 AUG 2013, DOI: 10.1002/nme.4559

  10. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201

  11. A finite strain Eulerian formulation for compressible and nearly incompressible hyperelasticity using high-order B-spline finite elements

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 6, 10 February 2012, Pages: 762–785, Ravindra Duddu, Luc L. Lavier, Thomas J.R. Hughes and Victor M. Calo

    Version of Record online : 5 OCT 2011, DOI: 10.1002/nme.3262

  12. A variational-inequality approach to stochastic boundary value problems with inequality constraints and its application to contact and elastoplasticity

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 13, 30 March 2012, Pages: 1665–1690, M. Arnst and R. Ghanem

    Version of Record online : 14 NOV 2011, DOI: 10.1002/nme.3307

  13. Direct computation of critical equilibrium states for spatial beams and frames

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 2, 13 January 2012, Pages: 135–153, Jari Mäkinen, Reijo Kouhia, Alexis Fedoroff and Heikki Marjamäki

    Version of Record online : 20 JUL 2011, DOI: 10.1002/nme.3233

  14. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3639

  15. Robust exponential stability and H ∞  control for switched neutral-type neural networks

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 3-5, March-May 2014, Pages: 429–443, K. Mathiyalagan, R. Sakthivel and S. Marshal Anthoni

    Version of Record online : 28 AUG 2012, DOI: 10.1002/acs.2332

  16. On multiple-access relay channel with common message

    Transactions on Emerging Telecommunications Technologies

    Mohammad Osmani-Bojd and Ghosheh Abed Hodtani

    Version of Record online : 21 APR 2014, DOI: 10.1002/ett.2821

  17. Dimension reduction in stochastic modeling of coupled problems

    International Journal for Numerical Methods in Engineering

    Volume 92, Issue 11, 14 December 2012, Pages: 940–968, M. Arnst, R. Ghanem, E. Phipps and J. Red-Horse

    Version of Record online : 15 JUN 2012, DOI: 10.1002/nme.4364

  18. An XFEM-based numerical strategy to model mechanical interactions between biological cells and a deformable substrate

    International Journal for Numerical Methods in Engineering

    Volume 92, Issue 3, 19 October 2012, Pages: 238–267, Mehdi Farsad and Franck J. Vernerey

    Version of Record online : 9 JUN 2012, DOI: 10.1002/nme.4335

  19. An energy consistent frictional dissipating algorithm for particle contact problems

    International Journal for Numerical Methods in Engineering

    Volume 92, Issue 9, 30 November 2012, Pages: 753–781, R. Bravo, J.L. Pérez-Aparicio and T.A. Laursen

    Version of Record online : 1 JUL 2012, DOI: 10.1002/nme.4346

  20. Existence and multiplicity results for singular quasilinear elliptic equation on unbounded domain

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 768–779, Caisheng Chen and Lifang Shao

    Version of Record online : 19 JUL 2013, DOI: 10.1002/mma.2924